# SDR CA101129006

- Difficulty date: November 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 80,630 hours
- Engine: Allsn 501D13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM AIRPORT, THE PILOT REPORTED THAT THE GEAR UNLOCK LIGHT WAS ON AND SUSPECTED THE NLG AT FAULT. THEY COULD SEE DAYLIGHT THROUGH OUT THE VIEWING WINDOW WITH THE RED DOWNLOCK MARKS.   AFTER A FEW GEAR UP AND DOWN SELECTIONS WITH NO SUCCESS, THE PILOT DECIDED TO LAND AT ANOTHER NEARBY AIRPORT.  MAINTENANCE PERSONNEL CONFIRMED THE NLG WOULD NOT UNLATCH, FOUND THE DOWNLATCH LEVER ARM BROKEN AT THE PIVOT BOLT BUSHING. THE ARM ASSEMBLY WAS REPLACED, THE RIGGING WAS CHECKED SERVICEABLE AND THE GEAR SWING SUCCESSFULLY CARRIED OUT.   AFTER INSPECTION OF THE LEVER ASSY. FOUND EVIDENCE OF AN OLD CRACK UNDER THE FORWARD ARM PIVOT BOLT BUSHING THAT CAUSED THE ARM FAILURE.
